Im on the beginning of week two of my combined pill, in the first week i was a few hours late taking two of the pills (not in a row, roughly 4-5 hrs late, next day after each was taken on time) i still had one pill everyday. In this time I had both protected and unprotected sex a few times as my long distance bf was visiting. He never ejaculated in me but I am aware of the myth of the pull out method. Last night a few hours after being intimate (unprotected) I noticed a small amount of pinkish/orange upon wiping, then the morning a small amount in my panties, it stopped then has now resumed this evening. I have been taking the pill for nearly three months now, this has never happened, I have cramps as well. The sex was a little uncomfortable at times as I've only had sex a few times so there was some tearing and i was not properly lubricated. my first time having sex in this time frame was wed, and last was late Saturday night. I am mostly concerned that I am at risk for pregnancy. What could this be? Please help
Be assured that you would not have any pregnancy signs yet. It sounds like you got a scratch or crack in your vagina and bled a little bit and its mixed with mucous. Taking the pills late can cause some spotting too. It lowers your protection a little bit but not enough to really worry. Next time use lubricant. Pick up some ky gel or something.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Am I pregnant? I take ovranette,use condoms but now my period is 6 days late,cramps, some discharge?
Posted 1 Feb 2015 • 1 answer
Posted 15 Sep 2015 • 0 answers
Posted 26 Apr 2016 • 1 answer
Posted 5 Sep 2016 • 1 answer
Posted 28 Jan 2018 • 0 answers